Electron. J. Diff. Equ., Vol. 2011 (2011), No. 139, pp. 1-10.

Positive solutions for systems of third-order generalized Sturm-Liouville boundary-value problems with (p,q)-Laplacian

Nemat Nyamoradi

In this work, we use the Leggett-Williams fixed point theorem to prove the existence of at least three positive solutions to a system of third-order ordinary differential equations with (p,q)-Laplacian

Submitted August 15, 2011. Published October 25, 2011.
Math Subject Classifications: 34L30, 34B18, 34B27.
Key Words: Positive solution; fixed point theorem; (p,q)-Laplacian; Sturm-Liouville; boundary value problem.

Show me the PDF file (209 KB), TEX file, and other files for this article.

Nemat Nyamoradi
Department of Mathematics, Faculty of Sciences
Razi University, 67149 Kermanshah, Iran
email: nyamoradi@razi.ac.ir

Return to the EJDE web page